Urology Expert Forum
Slight Discomfort when ejaculating
About This Forum:

Questions in the Urology forum are answered by medical professionals at Healthcare Magic. Topics covered include benign prostate disease, penis curvature, cystisis, kidney stones, pediatric urology, prostate, sexual dysfunction, urinary tract infections (UTI), and urological cancers.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Slight Discomfort when ejaculating

For about five months I have had a rash on my scrotum which has been diagnosed as dermatitis. However at about the same time I noticed a slight tingling sensation when I urinate and it is more pronounced when I ejaculate. I saw a urologist a few months back and he found nothing abnormal and even did a scope which was normal. I also have taken both levaquin and doxacycline since that time so I would think any bacterial culprit would have been dealt with.
The slight sensation after ejaculating lasts for a day or so and doesn't return untill the next time I ejaculate.
My PSA was recently checked (1.2 up from 0.9 in a year) and a digital exam was normal.
There is no pain in the prostrate area whatsoever so I am at a loss to understand what's going on here.
This is not debilitating but raises a concern.
Your input would be much appreciated.
Related Discussions
233190_tn?1278553401
Hello - thanks for asking your question.

I would ensure that any bacterial infection is sensitive to the antibiotics you took.  Make sure that the urine was cultured and, if anything grew out, sensitivities to antibiotics checked.  

Prostatitis can be difficult to treat.  Cases of chronic prostatitis can take up to 12 weeks of antibiotics.  Prostatic massage for secretions should be performed.

You have had a cystoscopy, making urethral polyps or strictures less likely.

I would also consider a scrotal ultrasound to ensure that epididymitis is not causing your symptoms.  

Followup with your personal physician is essential.

This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.

Thanks,
Kevin, M.D.
Continue discussion Blank
This Forum's Experts
563773_tn?1374250139
Bhupinder Kaur, MDBlank
Private practice
,
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank